# SDR 2009FA0000509

- Difficulty date: June 2, 2009
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N8356F
- Make and model: Hughes 369D
- Aircraft serial: 1260063D
- Aircraft time: 10,518 hours
- Engine: Allsn 250C20B
- Engine time: 22,968 hours, 10,368 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23069745
- Part serial: CAT36781
- Condition: Seized
- Location: Engine
- Part time: 9,767 hours, 9,441 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A, B

## Discrepancy

DURING EXTERNAL LOAD OPERATIONS AT A HOVER, THE ENGINE STOPPED SUDDENLY CAUSING THE PILOT TO AUTO ROTATE FROM APPROX 80 FEET AGL.  THE PROBABLE CAUSE OF THE ENGINE STOPPAGE IS A MALFUNCTION IN THE TURBINE MODULE.  RECENT OCCURRENCE, NO PRELIMINARY REPORT PUBLISHED.
